2 doctors weighed in:

Truamaic eye dialted from one month .Used pilocarpine drop but vision got blur what to do ?

2 doctors weighed in
Dr. Tim Conrad
Ophthalmology

In brief: Try lesser strength

It is possible that you could use a lesser strength of pilocarpine.
This would reduce the visual blur. A compounding pharmacy can prepare a lesser concentration with a doctor's order.

In brief: Try lesser strength

It is possible that you could use a lesser strength of pilocarpine.
This would reduce the visual blur. A compounding pharmacy can prepare a lesser concentration with a doctor's order.
Dr. Tim Conrad
Dr. Tim Conrad
Thank
Dr. Richard Bensinger
Ophthalmology

In brief: Continue Pilo

At your age, Pilocarpine will cause some degree of visual blur. It is the most likely thing to improve the current dilation of your iris.
You should live with the blur for a while and give the drop about 6 months for maximum effect.

In brief: Continue Pilo

At your age, Pilocarpine will cause some degree of visual blur. It is the most likely thing to improve the current dilation of your iris.
You should live with the blur for a while and give the drop about 6 months for maximum effect.
Dr. Richard Bensinger
Dr. Richard Bensinger
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
26 years in practice
67M people helped
Continue
111,000 doctors available